# SDR DHL9771274D

- Difficulty date: February 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N712DH
- Make and model: Boeing 727-29
- Aircraft serial: 19401
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC15201430
- Condition: Corroded
- Location: Bs 360-380
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, 9G BULKHEAD SHEAR PLATE AND SEAT TRACK CORRODED BETWEEN BS 360 AND 380 RBL 48.  REMOVED SEAT TRACK, REPLACED TRACKS 3, 2 AND 5 FROM BS 360 TO 380 PER SRM 51-10-1.  INSTALLED SEAT TRACK AT SHEAR PLATE PER SRM 51-30-2.
